# SDR IXXA10WSAP054S

- Difficulty date: December 31, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND SCRATCHES ON LT FUSELAGE AFT BODY FAIRING BY T/E. BLENDED OUT SCRATCHES. PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01, 53-00-01 FIGURE101 REV 101, NDT D634T301 REV 93 PART6 SUD 51-00-19 AND MM 11-00-00, REV 97.
